MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number TRS-ROBO-8L
Medical Device Problem Codes Difficult to Remove (1528); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
A sales representative reported on behalf of a customer that the trs-robo-8l, anchor tissue retrieval system device was used in a robotic laparoscopic appendectomy procedure on (b)(6) 2025, and ¿specimen bag ripped horizontally 1 inch from the base of the bag while the specimen bag was being removed from the patient through the incision.Specimen got stuck in between patient's skin and fascia.Bag was not punctured during procedure.¿.The procedure was completed without the use of an alternate device and a delay of 15 minutes.Further assessment found the specimen was retrieved with a carmalt instrument and the surgical field was not contaminated.The bag did not fragment, but "ripped in one place.And the specimen got stuck behind it" and "surgical retrieval of the specimen was needed.The specimen was larger than the incision created to remove it.So, the bag ripped while trying to pull it out through an incision that was much smaller than the specimen inside of the bag.They had to make a larger incision to get the actual specimen out.".The patient's status is "doing well.".This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.H3 other text: device not yet received.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An examination of the returned used device trs-robo-8l found that the specimen bag was ripped towards the bottom of the bag.The customer also returned two unused and unopened devices which were evaluated and the bags were intact with no defaults.Root cause cannot be determined, however, based upon the reporter the bag ripped while trying to pull it out through an incision that was much smaller than the specimen inside of the bag.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of one (1) device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 48 reports, regarding 55 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.00005.Per the instructions for use, the user is advised the following: note the size of the trocar cannula when removing a specimen through the trocar cannula and seal system.If required, enlarge the port site to aid removal of the anchor¿ tissue retrieval system¿ by conmed.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
ANCHOR TISSUE RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key23379349
Report Number3007305485-2025-00174
Device Sequence Number15753680
Product Code GCJ
UDI-Device Identifier20653405988523
UDI-Public(01)20653405988523(17)280819(10)202508204
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K172940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTRS-ROBO-8L
Device Lot Number202508204
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient Age21 YR
Patient SexFemale
Patient EthnicityNon Hispanic